# SDR CALA2014012890251

- Difficulty date: January 28, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 49,481 hours, 20,231 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM DOOR 2L.  REF SEQ 4812004, ARMING CABLE REPLACED IAW AMM 52-13-22.
